# SDR CA120904011

- Difficulty date: September 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5500 · Empennage Structure
- Part: Screw
- Part number: 115440029601
- Condition: Wrong Part
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) IMPROPER LENGTH OF SCREW WAS USED TO ATTACH, PN 115-440029-601, TAIL CONE ASSY CAUSING THE HORIZONTAL STABILIZER.  HINGE BRACKET, PN 115-440031-4 TO BE DAMAGED BEYOND REPAIRABLE LIMITS.
